# SDR FDEA201901040015

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY SEAT TRACK SHOWS EVIDENCE OF CORROSION FWD OF THE 9G BULKHEAD IN THE VESTUBLUE RBL 12 REMOVED CORROSION ON SEAT TRACK AT STA 345 TO 377, RBL 12 IAW SRM 51-10-02-0G. EVALUATED DAMAGED AREA,ORIG. MAT=.070",REM MAT=.055",MAT LOSS=.015" FOUND TO BE OUT LIMITS IAW SRM 53-00-52-1A, FIG 101, DETAIL VII. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-0G AND V.A DWG 3470 REV:G.
